# SDR DHL9870625C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT UPPER RIB AT 70.5 WING CENTER SECTION HAS 2 CRACKS AT FWD UPPER HOLE AND 3 CRACKS AT FWD LOWER HOLE.  STOP DRILLED CRACKS, HFEC, INSTALLED REPAIR AT LEFT WING PER S/B 57-0112 O/B OF 70.5.  INSTALLED REPAIR AT I/B OF LT WING CENTER SECTION PER S/B 57-0112.  N/R 1587.
